MathSciNet Relay Station
MathSciNet bibliographic data
MR899719 16A89 (16A30)
Ánh, P. N.; Márki, L. Morita equivalence for rings without identity. Tsukuba J. Math. 11 (1987), no. 1, 1–16.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement